Generalized heights for arithmetic surfaces

Tohru Nakashima, Yuichiro Takeda

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)157-162
Number of pages6
JournalArchiv der Mathematik
Volume66
Issue number2
DOIs
Publication statusPublished - Feb 1 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Generalized heights for arithmetic surfaces. / Nakashima, Tohru; Takeda, Yuichiro.

In: Archiv der Mathematik, Vol. 66, No. 2, 01.02.1996, p. 157-162.

Research output: Contribution to journalArticle

Nakashima, Tohru ; Takeda, Yuichiro. / Generalized heights for arithmetic surfaces. In: Archiv der Mathematik. 1996 ; Vol. 66, No. 2. pp. 157-162.
@article{c4b7e198f4774d18bec30d2deeb89746,
title = "Generalized heights for arithmetic surfaces",
author = "Tohru Nakashima and Yuichiro Takeda",
year = "1996",
month = "2",
day = "1",
doi = "10.1007/BF01273347",
language = "English",
volume = "66",
pages = "157--162",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Generalized heights for arithmetic surfaces

AU - Nakashima, Tohru

AU - Takeda, Yuichiro

PY - 1996/2/1

Y1 - 1996/2/1

UR - http://www.scopus.com/inward/record.url?scp=0030306833&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030306833&partnerID=8YFLogxK

U2 - 10.1007/BF01273347

DO - 10.1007/BF01273347

M3 - Article

AN - SCOPUS:0030306833

VL - 66

SP - 157

EP - 162

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 2

ER -